T Nation

Joints and TRT

Have been on TRT for about 6 weeks now. 100mg of test cypionate a week. Had been doing ok minus some tiredness which I’m waiting for results of estradiol test. I’ve noticed over the last few days I’m starting to get severe joint pain. Hands, knees and elbows. I’m on the 6th day of my cycle so due for a shot tomorrow. Is this common or related to TRT? I’ve had the usual aches and pains of getting older and overtraining, but this is much more severe.

1 Like

If you have used too much adex as a supplement to your HRT/TRT, the excessively low Estrogen levels, will not only cause joint pain, but make you tired and listless as well.

When starting TRT with T alone, injecting once a week, you can feel dumped at the end of the week. E levels are increasing and the cumulative effects of the E2 can spoil everything. E2 lab numbers are needed, then Arimidex needs to be used to get E2 into the lower 20’s [0-53 pg/ml]. You need hCG to keep your testes healthy and to preserve how you are perceived by women and to maintain your sexual self image. Keeping your testes working also maintains the largest single source of pregnenolone in the body [do not confuse with progesterone].

You have a lot of research to do. Doctors are not going to reach out and help you.

KNB and KSman, As always THANKS for all your insight. I hope to have the E2 labs back soon so I can get a baseline of where I’m at. Will definitely keep you posted.